JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Wen-jun Liu    
    Email: lwjboy@126.com  

Department of Mathematics
Nanjing University of Information Science and Technology
Nanjing, 210044

    Research Areas :  
Other :  
    Articles: Note on Qi's Inequality and Bougoffa's Inequality   Volume 7, Issue 4
    On an Open Problem Concerning an Integral Inequality   Volume 8, Issue 3
    Several New Perturbed Ostrowski-like Type Inequalities   Volume 8, Issue 4

      search [advanced search] copyright 2003 terms and conditions login